Open Access System for Information Sharing

Login Library

 

Article
Cited 12 time in webofscience Cited 14 time in scopus
Metadata Downloads

A New Class of Balanced Near-Perfect Nonlinear Mappings and Its Application to Sequence Design

Title
A New Class of Balanced Near-Perfect Nonlinear Mappings and Its Application to Sequence Design
Authors
Chung, JHYang, K
POSTECH Authors
Yang, K
Date Issued
Feb-2013
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Keywords
Balancedness; frequency-hopping sequences (FHS); Hamming correlation; nonlinear mappings; periodic correlation; FREQUENCY-HOPPING SEQUENCES; PERIODIC CORRELATION-PROPERTIES; LARGE LINEAR SPAN; CROSS-CORRELATION; SIDELNIKOV SEQUENCES; OPTIMAL CONSTRUCTIONS; ARY SEQUENCES; LOWER BOUNDS; FAMILIES; SETS
URI
http://oasis.postech.ac.kr/handle/2014.oak/15723
DOI
10.1109/TIT.2012.2224146
ISSN
0018-9448
Article Type
Article
Citation
IEEE TRANSACTIONS ON INFORMATION THEORY, vol. 59, no. 2, page. 1090 - 1097, 2013-02
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 YANG, KYEONG CHEOL
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse